Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
166 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Could abdominal pain be result of using zantac?

hi I am 52year old female developed heartburn 7mths ago was placed on zantac 150mg bid along with gaviscon prn then achiphex 20bid it subsided now 7 mths later I have heartburn I started zantac 150mg bid again now have abdominal burning after meals a weak after I started zantac could this be stress or hpylori
Mon, 14 Jul 2014
Report Abuse
Gastroenterologist 's  Response
Hi,
Thanks for posting your query.
I am Dr.R.K and i am pleased to assist you.

No Zantac does not cause abdominal pain.
Yes, stress and H.pylori can cause abdominal pain. Painkillers like advil can also cause abdominal pain.

If there is no relief with zantac, you can consider taking aciphex.

I hope that answers your question.
Regards.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Ranitidine


Could abdominal pain be result of using zantac?

Hi, Thanks for posting your query. I am Dr.R.K and i am pleased to assist you. No Zantac does not cause abdominal pain. Yes, stress and H.pylori can cause abdominal pain. Painkillers like advil can also cause abdominal pain. If there is no relief with zantac, you can consider taking aciphex. I hope that answers your question. Regards.